MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) SEE H10; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) SEE H10; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367925
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes are clotting.The samples had to be recollected, but no patient impact was reported.
 
Additional Manufacturer Narrative
D1: medical device brand name: bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes h3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: 313604, d4.Medical device expiration date: 30-sep-2024, h4.Device manufacture date: 16-may-2023, d4.Medical device lot #: 3222754, d4.Medical device expiration date: 31-jan-2025, h4.Device manufacture date: 10-aug-2023.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with additional/corrected information: d.4.Device available for eval: yes.D.4.Returned to manufacturer on: 29-feb-2024.H.6.Investigation summary: bd received five (5) samples of each lot and one (1) photo for investigation.The photo was reviewed and the customer¿s indicated failure mode for clotted samples was observed.Additionally, the customer samples were evaluated by visual examination and no issues were observed.Complaints for sample quality are under statistical control for the month of december 2023.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode of clotted samples.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.

Brand Name
SEE H10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18539870
Report Number1917413-2023-01357
Device Sequence Number15352591
Product Code JKA
UDI-Device Identifier50382903679251
UDI-Public(01)50382903679251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367925
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown